journal6 ›› 2004, Vol. 25 ›› Issue (1): 7-12.

• Results of NSFC • Previous Articles     Next Articles

The Almost Periodic Solution of Two Order Neutral Differential Equation With Piecewise Constant Argument


  1. ( Department of Mathematics and System Science, Science School, National Univ. of Defense Tech. , Changsha 410073, China)
  • Online:2004-03-15 Published:2012-11-06

Abstract: In this paper the authors investigate the almost periodic solution of two order neutral functional differential equation with piecewise constant argument . By using fixed point theorem and constructing almost periodic sequence solution for difference equation, the authors get the sufficient condit ions for the existence of the almost periodic solution.

Key words: neutral functional differential equation, almost periodic solution, piecewise constant argument

WeChat e-book chaoxing Mobile QQ